# SDR UIEA2018070401336

- Difficulty date: July 4, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,196 hours, 15,382 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329B
- Part serial: G0526
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN OFF EICAS MESSAGE AFTER ENG START. WOULD NOT RESET. REMOVED AND REPLACED ENGINE NR 2 IDG IAW AMM 24-11-01. OPS CHECK AND LEAK CHECK NORMAL AT THIS TIME.
